# SDR ORJA98248

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON STRINGER 29R AND FRAME 1211, AFT PIT AFT DOOR FRAME.  BLENDED CORROSION IAW DC9 SRM 51-10-3 ON FRAME WITH IN LIMITS IAW DC9 SRM 53-01.  FABRICATED NEW STRINGER SUPPORT IAW DC9 SRM 51-10-2.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED IAW DC9 SRM 51-30-2.  (M)
